Items where Author is "Zafer, A."
Group by: Item Type | No Grouping Number of items: 2. Grace, Said and Mert, Raziye and Zafer, A. (2013) Oscillatory behavior of higher-order neutral type dynamic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2013 (29). pp. 1-15. ISSN 1417-3875 Ă–zbekler, Abdullah and Zafer, A. (2010) Picone type formula for non-selfadjoint impulsive differential equations with discontinuous solutions. Electronic Journal of Qualitative Theory of Differential Equations, 2010 (35). pp. 1-12. ISSN 1417-3875 |